# SDR EPUA20130212001

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N7384U
- Make and model: Cessna 207A
- Aircraft serial: 20700431
- Aircraft time: 33,538 hours
- Engine: Cont IO520F
- Engine time: 370 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL5005561
- Part serial: D12CA070R
- Condition: Damaged
- Location: Right
- Part time: 370 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENGINE VERY ROUGH WITH LOSS OF POWER, RT MAGNETO WAS REPLACED DUE TO INTERNAL DAMAGE.
